# SDR 05FDEA02402

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 1141, 1 INCH ABOVE STRINGER 20L.  REPAIRED FUSELAGE SKIN AT BS 1141 1 INCH ABOVE STR 20L PER SRM 53-30-3
